# SDR C77A200005

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 17000214
- Aircraft time: 2,306 hours, 1,380 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A HARD LANDING IN EWR AND THE TAIL STRUCK THE GROUND.  FOUND A 4 FOOT LONG SCRAPE IN THE LOWER SKIN OF THE TAIL CONE WITH THROUGH DAMAGE.  AIRCRAFT WAS INSPECTED FOR THE HARD LANDING AND NO FURTHER DAMAGE WAS NOTED.
